# SDR ASAA2016110219825

- Difficulty date: November 2, 2016
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,726 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144A21225
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 540 BETWEEN STRINGERS 9 & 10L.  FOUND CORROSION ON STRAP ATTACHED ON INNER FRAME.  ACFT GROUNDED.  THE STRAP WAS REMOVED IAW SRM 51-40-02.  A NEW STRAP WAS FABRICATED IAW  A0098068002.  THE. STRAP WAS INSTALLED IAW SRM 51-40-02.
